# SDR YTRA202002205101

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N763MH
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 20,655 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 7665102005076
- Condition: Cracked
- Location: Hyd System
- Part time: 20,655 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

#2 SERVO SYSTEM LIGHT ILLUMINATED IN CRUISE FLIGHT. ON INSPECTION FOUND HYDRAULIC TUBE ASSEMBLY IN THE RIGHT HAND WHEEL WELL CRACKED AND LEAKING.
